Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  EFFEXOR XR
MORE INFO

CATEGORIES

KOM2002 (plain)  EFFEXOR XR

Thread Messages in thread:

reply Re: EFFEXOR XR , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 23 Apr 2005 08:55
plain EFFEXOR XR , ****** , 22 Apr 2005 18:23
 44945. To top of pageTop   Next message down
EFFEXOR XR
From: ******
Date: Fri, 22 Apr 2005 18:23:14 +0200
Language: English

 


Reply to this message

Reply to all  

plain
Hello, my girl friend has been taking this drug called EFFEXOR XR (150mg) for the treatment of anxiety. While on this drug she is nosiuse, tense and her muscles and joints are uncomfortably tight. She has pleaded with her general practitioner that she no longer wants to be on this drug anymore. Her doctor refuses to take her off this medication or reduce the dosage. My girl friend has stopped taking this drug. This is her 3rd day off this medication. She is now experiencing severe shakes, trouble talking and thinking. It looks like she is going thru severe withdraws. She is a strong willed person and she said that she would fight this even if it kills her. She does not want to be dependent on drugs anymore. She wants to live a normal life. My question is…..is she going thru withdrawals and if so….will she eventually become independent again. I love this brave women and I am deeply afraid for her…Please advise…..Thank you
 44958. To top of pageTop Previous message Previous message  
Re: EFFEXOR XR (Reply to: 44945 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sat, 23 Apr 2005 08:55:30 +0200
Language: English

 


Reply to this message

Reply to all  

reply

She is going through withdrawals and she will eventually become non-dependent again. She should do this together with a medical doctor. Can she find somebody else, that she trusts, to help her.

Withdrawal symptoms from stopping use of SSRI medication are usually not very difficult to get rid of, often the symptoms can be avoided if you reduce the dose gradually instead of stopping abruptly.




You are not logged in
Today's date: Sat, 23 Nov 2019 03:18:44 +0100
KOM 2002